JournalsprimsVol. 41, No. 1pp. 251–257

Addendum to “Termination of 4-fold Canonical Flips”

  • Osamu Fujino

    Osaka University, Japan
Addendum to “Termination of 4-fold Canonical Flips” cover
Download PDF

Abstract

There are errors in the definition of the weighted version of ‘difficulty’ in “Termination of 4-fold canonical flips”. In this paper, we describe these errors and correct them. After these corrections, Theorem 5.2 holds: every sequence of 4-fold canonical flips terminates.

Cite this article

Osamu Fujino, Addendum to “Termination of 4-fold Canonical Flips”. Publ. Res. Inst. Math. Sci. 41 (2005), no. 1, pp. 251–257

DOI 10.2977/PRIMS/1145475410